Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Belly size has risen. Is that due to masturbation?

hi..kindly plz tell me that i m masterbating from last 4 years..and now from about 2 years i have noticed that my belly size has rize and and penis is became small a it due to this habbit plz tell me that how much time our body takes to recover fully after mastebtation..coz i m planning to joinbody building or wrestling and stuff like that..kindly plz help and guide..thnxx
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  712
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
Masturbation does not cause you any weakness not it increase your belly size.
Due to pelvic fat your penis looks small.
Central obesity is not good for health.
It is a good idea to join body building or wrestling but at the same time you should cut your calorie by avoiding junk foods ,fatty stuffs.
Use more leafy vegetables rich in vitamins..
Answered: Thu, 6 Sep 2012
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor